# SDR DL72S970141

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-2 LETTER CHECK, VERTICAL STAB STR 7 LEFT STA 133.8 CRACKED 1 INCH, STR 8 LEFT STA 157.2 CRACKED 1 INCH AND STR 9 LEFT STA 133.8 CRACKED 1 INCH.  REPAIRED PER M/M 55-30-0.
